# SDR 2005F00072

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N29884
- Make and model: Bnorm BN2A26
- Aircraft serial: 847
- Aircraft time: 9,172 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: NB400075
- Part serial: NONE
- Condition: Broken
- Location: Mlg Strut
- Part time: 9,172 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEFT HAND OLEO ATTACHMENT BRACKET FAILED DURING LANDING.  A/C NOSED INTO THE MUD CAUSING MAJOR DAMAGE.  PN NB-40-0075 IS COVERED UNDER AD2002-02-11 AND HAD 217 LANDINGS AND 101 HOURS SINCE LAST INSPECTION PER PAR (D)(1) OF AD.
